Skip to Main content Skip to Navigation
New interface
Journal articles

An optimal algorithm for computing the repetitions in a word

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00619551
Contributor : Maxime Crochemore Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 3:49:43 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00619551, version 1

Collections

Citation

Maxime Crochemore. An optimal algorithm for computing the repetitions in a word. Information Processing Letters, 1981, 12 (5), pp.244-250. ⟨hal-00619551⟩

Share

Metrics

Record views

87